Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cause of elevated blood sugars - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i am on metforman, actos and januvea for type 2 diabetes. My blood sugar hasbeen at 175 so my doctorraised my metformanfrom 1000 to 2000 mills per day which i started on monday. i did my test this morning and it was 276. my diet has not changed, what happened?
Doctor :   Hi
User :   hello
Doctor :   the blood sugar tested is random blood sugar or FBS
User :   yes
User :   not ac1
Doctor :   you to the blood test in empty stomach right
Doctor :   Took*
User :   yes
Doctor :   276 is high
User :   its never been that high
Doctor :   do you have fever cough or cold or anyn other symptoms of illness
User :   a little fever and back pain
User :   100 degrees
Doctor :   yes this stress is probably responsible for the sugar level to increase
User :   ok
Doctor :   fever or any other illness will cause the blood sugar to increase inspite of the regular dose of medicine
Doctor :   you need to get it treated
User :   i didnt know that
User :   ok i will thank you
Doctor :   if the sugar levels do go high than you may have to be on temporarily on insulin injections till the illness subsides
User :   ok thanks!
Doctor :   thanks for consulting health care magic
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor